See Alike in...

Alike App

Browser

pink_sky

285d

I've recently been started with 2.5 midodrine and it may sound silly but can I lie down at all with it during the day?

Top reply
    • Voodoo

      283d

      @pink_sky I'm still on the midodrine been on it for a month to give it time to work with my body. And I'm working on getting it changed. I'm on another blood pressure medicine too and a steroid and they aren't helping either.

    • Voodoo

      283d

      I am taking midodrine too and it made my tachycardia worse, it made me extremely nauseous all the time and gave me the worst cold sweats.

      • pink_sky

        283d

        @Voodoo Sorry to hear that, the main one I've been getting is definetly the nausea. Are you still on midodrine or did you change?

        • Voodoo

          283d

          @pink_sky I'm still on the midodrine been on it for a month to give it time to work with my body. And I'm working on getting it changed. I'm on another blood pressure medicine too and a steroid and they aren't helping either.

    • pink_sky

      285d

      Also would be curious to see if its significantly helped anyone and is it worth it with the side effects?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One of the users mentioned, "Just make sure you don’t lay down 4 hours after taking it as it can cause high blood pressure when laying down."

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion